# SDR DALA2020081402793

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 89,834 hours, 38,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR UPPER AND LOWER EMERGENCY EXIT LIGHTS ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
